# SDR UF6A990711

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Row 14
- Part time: 11,453 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLOOR EMERGENCY LIGHTS INOPERATIVE AFT OF ROW 14.  MAINTENANCE REMOVED AND REPLACED NR 7 BATTERY PACK.  SYSTEM OPS CHECKED GOOD.  (M)
